# SDR SIMA20141017006

- Difficulty date: October 17, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 24,972 hours, 20,785 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

HIGH SPEED ABORT ENG 1 REV DEPLOYED & REV DISAGREE MSG DISPLAYED.  DEFERRED NR 1 THRUST REVERSER IAW MEL 78-2.  M PROCEDURE COMPLIED WITH.  NO INSPECTION REQUIRED FOR HIGH SPEED ABORT DUE TO NO MSGS RECEIVED IN AMM 5-50-16.  TROUBLE SHOT IAW FIM 78-34-00-810-803-A.  FOUND NO RELEVANT FAULT MSGS ON CMC.  PERFORMED OPERATIONS CHECK OF THRUST REVERSER IAW AMM 78-31-01-700-801-A.  OPERATIONS CHECKED GOOD.  COULD NOT DUPLICATE EICAS MSG.  MEL RESTORED.
